# SDR QMLA2013030213032

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4553
- Aircraft time: 2,435 hours, 4,973 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Brushes
- Condition: Burned
- Location: Blower Motor
- Part time: 2,435 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW SMELLED A LIGHT ELECTRICAL BURNED ODOR,  PILOT TURNED OFF ACFT FAN AND ODOR WENT AWAY,   AFTER TROUBLESHOOTING FOUND AFT BLOWER MOTOR INOPERATIVE AND BRUSHES WERE BURNED.
